MAUDE Adverse Event Report: VIEWRAY, INC. MRIDIAN LINAC; RADIATION THERAPY

VIEWRAY, INC. MRIDIAN LINAC; RADIATION THERAPY
Model Number 20000
Medical Device Problem Code Program or Algorithm Execution Problem (4033)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is a retrospective report.A previous occurrence of this issue was reported as mfr report #: 3011233554-2019-00006 and associated with recall 30112335544-11-18-19-003-c.This issue was in the recall but was not individually reported as an mdr.The recall for this issue has been completed and a software patch was released.Viewray has not received a customer report of incorrect dose application or significant delay in treatment due to this issue.
 
Event or Problem Description
A user of viewray's mridian linac system reported an occurrence in the planning/fusion workflow where: 1.Manual translation shift cannot be applied correctly to secondary dose volume when secondary dose and secondary ct comes from other vendor a.Manually align secondary ct and primary mri.B.Apply the same translation value to the secondary dose which is associated to the ct.C.Observed that secondary dose volume is not aligned with primary mri and registered ct.2.Manual translation shift cannot be applied correctly to secondary dose volume when secondary dose and secondary mri generated from mridian system but at a different fov compared to primary mri.A.Manually align secondary mridian mri and primary mridian mri.B.Apply the same translation value to the secondary dose which is associated to the secondary mridian mri.C.Observed that secondary dose volume is not aligned with primary mri and registered mri.

Brand Name
MRIDIAN LINAC
Common Device Name
RADIATION THERAPY
Manufacturer (Section D)
VIEWRAY, INC.
815 e. middlefield rd.
mountain view CA 94043
Manufacturer (Section G)
VIEWRAY, INC.
815 e. middlefield rd.
mountain view CA 94043
Manufacturer Contact
debra cavallaro
815 e. middlefield rd.
mountain view, CA 94043
4088287386
MDR Report Key12913779
Report Number3011233554-2021-00002
Device Sequence Number5085815
Product Code IYE
UDI-Device Identifier10868029000305
UDI-Public011086802900030511200827
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20000
Device Catalogue Number20000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2019
Initial Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
30112335544-11-18-19-003
Patient Sequence Number1
Patient SexUnknown